EconPapers    
Economics at your fingertips  
 

Global dynamics of an epidemic model with standard incidence rate and vaccination strategy

Mahmood Parsamanesh and Majid Erfanian

Chaos, Solitons & Fractals, 2018, vol. 117, issue C, 192-199

Abstract: We study an SIS epidemic model with a constant recruitment. The disease-related death is included in the model and total population size is variable. A vaccination program also affects both new members and susceptible individuals. Two equilibria of the model; the disease-free equilibrium (DFE) and the endemic equilibrium (EE), and the basic reproduction number R0, are obtained. It is shown that DFE is locally and also globally asymptotically stable if R0<1. Furthermore, it is proven that EE is locally asymptotically stable when R0>1. In addition, in this case some conditions for global asymptotic stability of EE are found by using Lyapunov’s direct method. Finally, some numerical simulations are presented to verify obtained theoretical results.

Keywords: SIS epidemic model; Vaccination; Variable population; Global stability; Lyapunov’s direct method (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077918310051
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:117:y:2018:i:c:p:192-199

DOI: 10.1016/j.chaos.2018.10.022

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:117:y:2018:i:c:p:192-199